MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SWISHPLUS IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC SWISHPLUS IMPLANT; DENTAL IMPLANT
Catalog Number 924106
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Per complaint 78023, patient experienced loss or failure of implant to integrate.
 
Additional Manufacturer Narrative
Patient's identifier was not provided.If the requested information becomes available, a supplementary report will be submitted.Patient weight is unknown.Device evaluation results are not available.If the analysis is complete, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Follow-up submitted for additional information.Updated section b4 for report submission date, g1 for follow-up report submitter, g3 for awareness date and g6 for report type and follow-up number.Updated h2 for follow-up type.Updated section a1 for patient identifier.

Brand Name
SWISHPLUS IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer Contact
karen manalili
3050 east hillcrest drive
thousand oaks, CA 91362
8057785914
MDR Report Key13108112
Report Number3001617766-2021-07549
Device Sequence Number4696150
Product Code DZE
UDI-Device Identifier10841307106128
UDI-Public10841307106128
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081396
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/07/2022
Device Catalogue Number924106
Device Lot Number98847
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2022
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/23/2021
Supplement Date Received by Manufacturer01/05/2022
03/08/2022
Initial Report FDA Received Date12/29/2021
Supplement Report FDA Received Date01/06/2022
03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexFemale